Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On finite-rowed systems of linear inequalities in infinitely many variables. II


Author: I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 35 (1933), 452-478
MSC: Primary 44A60; Secondary 15A39
MathSciNet review: 1501695
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A60, 15A39

Retrieve articles in all journals with MSC: 44A60, 15A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501695-4
Article copyright: © Copyright 1933 American Mathematical Society